# SDR DALA2019091805431

- Difficulty date: September 18, 2019
- Submitted: September 20, 2019
- Operation: Air carrier
- Aircraft: N831MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29702
- Aircraft time: 76,629 hours, 15,072 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ONE CRACK AT STA287 BETWEEN WL185 AND WL 159 AT RT VERTICAL STIFFENER, LENGTH IS 5MM, AS REMARKED REPAIRED THE CRACKED AT STA287 BTW WL185 AND WL 159 ON RT VERTICAL STIFFENER. (LP1276566)
